MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0340
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Aseptic loosening (4883)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Report #2 of 3 for this event: it was reported a patient had bilateral total knee arthroplasties.Subsequently, the patient experienced pain and swelling in the right knee.As a result, ten (10) years, six (6) months later, the patient underwent a right knee revision procedure.A revision operative report was provided.The patient was diagnosed right knee osteolysis consistent with polymeric wear and component loosening.Intraoperatively, synovitis, osteolysis were observed, the patella component to be somewhat mobile and the femoral component was noted to be debonded.The patient was awakened and transferred to gurney and brought to recovery room in a stable condition having tolerated the procedure well.No additional information is available.
 
Additional Manufacturer Narrative
D10: optetrak logic tibial tray (02-012-41-4040, (b)(6)).Optetrak logic tibial insert (02-012-05-4009, (b)(6)).Optetrak 3-peg patella (200-03-35, (b)(6)).H10: multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-01126.The revision reported was likely the result of prosthesis wear, osteolysis, failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface, and insufficient bonds between the patella and the bones which led to aseptic (non-infected) patella loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear, osteolysis, and loosening could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key24485005
Report Number1038671-2026-00207
Device Sequence Number10676097
Product Code JWH
UDI-Device Identifier10885862001252
UDI-Public10885862001252
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2015
Device Catalogue Number02-010-01-0340
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2023
Initial Report FDA Received Date03/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexMale
Patient Weight64 KG